T Nation

Gyno with Low E2


#1

I have been on TRT now for about 3 months. I've noticed very sore and puffy nipples. I actually can feel the swollen gland in my nipple. I've been taking 200mg/week test, .25mg anastrozole EOD. I just had my labs done and my test was 1200 and E2 21. The only abnormal was my Estrone was 87 with top scale being 77. Does anyone have any idea why this is happening? I thought controlling my E2 was not going to let this happen. Should I take clomid to help rid the estrogen from my receptors? I'm just confused with my E2 being almost perfect. Thanks for the help


#2

Excellent question... wish I had the answer. I also suffer from nipple issues with low E2. For over a month, I knocked my E2 down to <3 and it didn't help.

I also confirmed via bloodwork that my prolactin and progesterone are also low/in range.

Any chance you are taking HCG? For me, that makes it worse.

-Jim


#3

The 200mg/wk is part of the problem in my opinion. That's about twice what most people start at. I would drop down the dose down to 150 or even 100/wk and see how that helps.

Taking any hcg? How often are you injecting?


#4

I actually was not taking any HCG. I did just drop down to 100mg/wk and started HCG at 400iu twice a week. I also started a little more anastrozole at .5mg every day. It's not getting worse, but its not getting better. I wish I had a good understanding why this even happens with low E2. I also guess that I'm screwed now and this issue won't resolve. Now I got these swollen looking nipples and not sure what to do.


#5

Don't be a downer.. that shit gets you nowhere.

1) No matter where my E2 is, HCG or high testosterone make my nipples go nuts. Lowering my T or stopping HCG helped a good bit.

2) I just recently started Raloxifene at 60mg per day and the results so far are awesome. My lumps under nipples, which have been there for atleast 4 years, are starting to shrink after less than a week. But, I am still opting for #3...

3) Surgery. Gyno/gland removal surgery might be required. I am going this route.

-Jim


#6

F'in gyno. Gotta love the constant stabbing pain reminders it's there.


#7

If you only inject once a week, T levels are all over the map and you cannot expect that your serum anastrozole levels match your bio-available T levels. Try injecting more often to get steady T levels then see what anastrozole can do. Weekly injections have long been suspected to be causing more E2 issues than more frequent injections.

Have you had prolactin tested? If you had kept your posts in one thread, it would not be an Easter Egg hunt to find such things.